# SDR MWEA97257

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corrosion
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER SKIN, ON LEFT AILERON UNDER CHAFE STRIP, TO HAVE CORROSION BEYOND SERVICEABLE LIMITS.  MAINTENANCE FABRICATED AND INSTALLED NEW SKIN IAW ME EA 57-002.
